# SDR DALA2017122008761

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 80,275 hours, 61,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FOUND EMERG LIGHT POWER SUPPLY B5-27 IN AFT RT LAV HAD A BROKEN TERMINAL BLOCK. REPLACED POWER SUPPLY AMM 33-53.
